SciELO - Scientific Electronic Library Online

 
vol.12 issue1Well-Posedness Results for Anisotropic Nonlinear Elliptic Equations with Variable Exponent and L¹-DataConvergence Conditions for the Secant Method author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

ARGYROS, Ioannis K. An Improved Convergence and Complexity Analysis for the Interpolatory Newton Method. Cubo [online]. 2010, vol.12, n.1, pp.147-159. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000100013.

We provide an improved compared to local convergence analysis and complexity for the interpolatory Newton method for solving equations in a Banach space setting. The results are obtained using more precise error bounds than before and the same hypotheses/computational cost.

Keywords : Newton’s method; local convergence; Banach space; interpolatory Newton method; complexity; radius of convergence.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License